Hi there, i'm in the process of treating phimosis with betamethasone 0.05%. I was wondering if it's alright if this cream gets on the glans of the penis as it's almost impossible for it not to when stretching?
Betamethasone is used to treat balanitis so it would be applied to the glans for that and I think the advice is to wipe it off immediately
it seems that Betamethasone causes thinning of the skin and atrophy of the groin
"Do not use in skin with decreased circulation; can cause atrophy of groin, face, and axillae; may cause striae distensae, rosacealike eruption; may increase skin fragility; rarely may suppress HPA axis; if infection develops and is not responsive to antibiotic treatment, discontinue until infection is under control; do not use monotherapy to treat widespread plaque psoriasis
Treatment must be monitored by physician with expertise in treating balanitis"
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.